# SDR USAA040268

- Difficulty date: June 8, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278720201
- Condition: Corroded
- Location: Fuselage
- Part time: 16,211 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND TRACK CORRODED .150 INCH BY .045 INCH BY .025 INCH AREA, SEAT TRACK, FRAME 23,Y-1292.  REMOVED AND REPLACED TRACK PER SRM 53-00-15.  CORROSION LEVEL 2, TASK NR JA-220-53500.  (M)
